MathSciNet Relay Station
MathSciNet bibliographic data
MR1165065 (94a:47038) 47B25 (44A60 47A57)
Xu, Yuan Unbounded commuting operators and multivariate orthogonal polynomials. Proc. Amer. Math. Soc. 119 (1993), no. 4, 1223–1231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement